# SDR USAA20090520SB084

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM LAS, ENROUTE TO PHX, CREW REPORTED THE RIGHT MAIN LANDING GEAR RED AND GREEN LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION. CREW LOWERED GEAR AND RECEIVED NORMAL GEAR INDICATIONS. FLIGHT RETURNED TO FIELD AT LAS AND LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR PER MM 32-61-21-04. OPERATIONAL CHECK GOOD.
